Heavy Rain, Warren
- When
- June 1, 7:30 AM EST to 8:30 AM EST
- Where
- Warren County, 0.79 mi WNW of Morrow
- Reported by
- Trained Spotter
- Coordinates
- 39.406, -84.243
A creek was reported out of its banks due to heavy rainfall.
A cold front moving across the area produced widespread showers and isolated thunderstorms. This activity produced heavy rainfall in some areas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
A cold front moving across the area produced widespread showers and isolated thunderstorms. This activity produced heavy rainfall in some areas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 1, 5:51 AM EST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 651 AM EDT FRI JUN 1 2012 .SYNOPSIS... SURFACE LOW PRESSURE WILL DEEPEN AS IT PIVOTS NORTHEAST TO THE NORTHERN GREAT LAKES BY SATURDAY MORNING. THIS LOW AND ITS PARENT UPPER LEVEL LOW WILL SPIN ACROSS THE EASTERN GREAT LAKES THROUGH THE WEEKEND. DISTURBANCES ROTATING AROUND THE UPPER LEVEL LOW WILL KEEP A THREAT OF PRECIPITATION GOING ON SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING. THE THREAT OF PRECIPITATION WILL BE CONFINED CLOSER TO THE GREAT LAKES ON SUNDAY. BELOW NORMAL TEMPERATURES TODAY WILL MODERATE THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MAJORITY OF OPERATIONAL MODELS ARE SIMILAR WITH EACH OTHER IN TERMS OF SYNOPTIC SCALE SYSTEMS AND FORCING...SO A BLENDED FORECAST HAS BEEN EMPLOYED. CLOSED UPR LVL LOW ACRS THE WESTERN GREAT LAKES WILL PIVOT NE TO A POSITION NEAR NRN LAKE HURON BY SATURDAY MORNING. DYNAMICAL LIFT ASSOCIATED WITH THE LOW WILL DEEPEN SFC LOW PRESSURE...NEAR THE TRI-STATE REGION THIS MORNING...AS IT ALSO PIVOTS NE TO NRN LAKE HURON BY SATURDAY MORNING. AS THE SFC LOW LIFTS NE...A COLD FRONT WILL SWING THROUGH THE REGION. A MOISTURE PLUME AHEAD OF THE LOW/FRONT...ALONG WITH SUFFICIENT LOW LEVEL FORCING...WILL RESULT IN WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS AS THE FRONT MOVES EAST THROUGH THE MORNING/EARLY AFTN HOURS. PCPN WILL TAPER OFF BEHIND THE FRONT AS LOW LEVEL SUBSIDENCE OCCURS. HOWEVER...MID LVL VORT LOBE ROTATING AROUND UPR LVL LOW WILL REQUIRE A LOW POP FOR AN ISOLATED SHOWERS TO LINGER THROUGH THE REMAINDER OF THE AFTN. CAA BEHIND THE FRONT ALONG WITH MAINLY OVERCAST CONDITIONS WILL RESULT IN MAXIMUM HIGHS THIS MORNING/EARLY AFTERNOON AHEAD OF THE FRONT. SOME LOCATIONS WILL LIKELY SEE SOME TEMPERATURE FALLS BEFORE A SLIGHT REBOUND OCCURS LATE IN THE DAY. HIGHS WILL GENERALLY RANGE FROM THE UPPER 50S NW TO THE UPPER 60S EAST...WHICH IS SOME 10 TO 15 DEGREES BELOW NORMAL. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... UPR LVL LOW AND SFC LOW WILL OCCLUDE AS THEY BECOME VERTICALLY STACKED NEAR NRN LAKE HURON BY SATURDAY MORNING. ANY LINGERING SHOWERS SHOULD END QUICKLY BY THIS EVENING. GRADUAL CLEARING WILL ENSUE OVERNIGHT. LOWS WILL BE COOL...RANGING FROM THE UPPER 40S TO THE LOWER 50S. OCCLUDED UPR LVL LOW WILL SLOWLY ROTATE ESE TO THE EASTERN GREAT LAKES THROUGH THE WEEKEND. ON SATURDAY...MODELS INDICATE THAT WEAK EMBEDDED DISTURBANCES WILL ROTATE AROUND THE LOW. THESE FEATURES WILL TEAM UP WITH WEAK INSTABILITY TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...MAINLY DURING THE AFTN AND EARLY EVENING HOURS. ON SUNDAY...THE NEXT DISTURBANCE APPEARS TO MAKE A GLANCING BLOW TO OUR NE CWFA...SO HAVE ONLY INCLUDED A SLIGHT CHC OF PCPN THERE. TEMPERATURES WILL MODERATE THROUGH THE WEEKEND WITH HIGHS EVENTUALLY WARMING INTO THE MID 70S BY SUNDAY. FOR SUNDAY NIGHT INTO MONDAY...UPR LVL LOW IS FORECAST TO ROTATE SLOWLY EAST TOWARD THE NEW ENGLAND COAST. REGION WILL STILL BE UNDER THE INFLUENCE OF NW FLOW ALOFT. ANY WEAK DISTURBANCES ROTATING THROUGH THIS FLOW MAY TRIGGER AN ISOLATED SHOWER/STORM DURING THE AFTN/EARLY EVENING HOURS. HIGH TEMPERATURES WILL BE NEAR SEASONAL NORMALS...RANGING FROM 75 TO 80 DEGREES. && .LONG TERM /TUESDAY THROUGH THURSDAY/... NW FLOW ALOFT WILL DOMINATE THROUGH THE END OF THE WEEK. AGAIN...THIS PATTERN MAY RESULT IN WEAK EMBEDDED DISTURBANCES FROM TIME TO TIME WHICH MAY TRIGGER ISOLATED AFTN/EARLY EVENING SHOWERS/STORMS. OTHERWISE...A MAINLY DRY FORECAST IS EXPECTED ATTM. TEMPERATURES MAY COOL A LITTLE THROUGH MID WEEK BEFORE REBOUNDING SOME BY THE WEEKEND. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... SURFACE LOW PRESSURE WILL MOVE FROM THE CINCINNATI AREA NORTHEAST TOWARD LAKE ERIE BY THE MIDDLE OF THE DAY TODAY. ALONG AND AHEAD OF A TRAILING FRONT...RAIN WILL CONTINUE ACROSS THE TAF SITES. ALTHOUGH A CONTINUAL FEED OF MOISTURE HAD BEEN STREAMING IN OVERNIGHT...THE DEPARTURE OF THE LOW AND FRONT WILL BRING AN END TO THE NEAR-STEADY RAIN OVER THE WESTERN TAF SITES WITHIN A FEW HOURS...AND THEN OVER THE EASTERN TAF SITES LATE IN THE MORNING HOURS. NEAR AND BEHIND THE FRONT...CONDITIONS ARE DETERIORATING TO MVFR AND IFR...ESPECIALLY IN TERMS OF CEILINGS. EVEN AS THE RAIN ENDS...THE CEILINGS WILL BE VERY SLOW TO LIFT. MVFR AND THEN EVENTUALLY VFR CONDITIONS ARE EXPECTED LATE IN THE DAY OR EARLY IN THE OVERNIGHT PERIOD. IN ADDITION...SOME SCATTERED RAIN SHOWERS ARE POSSIBLE THIS AFTERNOON. THESE ARE NOT EXPECTED TO BE STRONGLY FORCED OR WELL ORGANIZED...SO THE VCSH DESCRIPTOR WILL COVER THE SITUATION. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HICKMAN AVIATION...HATZOS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 431 AM EDT FRI JUN 1 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 431 AM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
A creek was reported out of its banks due to heavy rainfall.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2012Every state in 2012This day in weather historyWarnings in Ohio, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 387425.